MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 436120C
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient demographics: gender-female, pre-operative diagnosis: trauma, procedure: anterior fixation levels, implanted: l2 device, status: implanted-remains in service.Implant date: (b)(6) 2019.It was reported that the patient underwent anterior fixation due to trauma.Post-operatively, the self-adjusting end cap moved and the cage migrated.After posterior fixation was performed, the alleged cage was placed the next week.The self-adjusting end cap was inserted in a free state and the final tightening was performed following the surgical technique.At a later date, it was pointed out that the cage has migrated to the approaching side and the angle of the self-adjusting end cap has changed as well.The extended end cap of 45mm was used.There were no patient complication occur as a result of this event.
 
Additional Manufacturer Narrative
Radiographic image review result: post-op x rays for t12-l3 psi with l2 corpectomy performed by report.An ap view and single ct coronal slice are provided.The corpectomy cage is translated laterally which would be surprising if it was placed after the posterior instrumentation was already placed.If information is provided in the future, a supplemental report will be issued.

Brand Name
T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9519163
Report Number1030489-2019-01482
Device Sequence Number418339
Product Code MQP
UDI-Device Identifier00643169634862
UDI-Public00643169634862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number436120C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1